# SDR UPS07550937

- Difficulty date: October 18, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A DIVERSION - RIGHT ENGINE BLEED INOP.  A/C DIVERTED TO ONT DUE TO WEATHER RESTRICTIONS.  REMOVED AND REPLACED PNEU EQUIPMENT STRUT TEMP SENSOR SYSTEM.  OPS CHECK NORMAL.
